English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Linear independence of powers of singular moduli of degree three

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Supplementary Material (public)
There is no public supplementary material available
Citation

Luca, F., & Riffaut, A. (2019). Linear independence of powers of singular moduli of degree three. Bulletin of the Australian Mathematical Society, 99(1), 42-50. doi:10.1017/S0004972718000965.


Cite as: http://hdl.handle.net/21.11116/0000-0004-000C-F
Abstract
There is no abstract available